[Ibogaine] QT info

michael langshaw mlangshaw67 at yahoo.com
Mon Jan 19 19:12:18 EST 2009


Hi Charles. Thanks for the definition of QT. Back in 1995 I was actually going to college to get my RN. I retained so much of what I learned that I'm very surprised that I didn't remember that. What do the initials QT stand for?

--- On Mon, 1/19/09, Charles Rossouw <charles.rossouw at gmail.com> wrote:

From: Charles Rossouw <charles.rossouw at gmail.com>
Subject: Re: [Ibogaine] QT info
To: "The Ibogaine List" <ibogaine at mindvox.com>
Date: Monday, January 19, 2009, 6:14 PM


In simple terms, QT is the time the heart takes to re-charge after firing, i.e. getting ready to give the next pump.


On Mon, Jan 19, 2009 at 10:55 PM, michael langshaw <mlangshaw67 at yahoo.com> wrote:






Hi Guys,
Could someone tell me what QT is.  Thanks...Mike

--- On Mon, 1/19/09, Charles Rossouw <charles.rossouw at gmail.com> wrote:

From: Charles Rossouw <charles.rossouw at gmail.com>
Subject: Re: [Ibogaine] QT info
To: "The Ibogaine List" <ibogaine at mindvox.com>
Date: Monday, January 19, 2009, 11:39 AM 




Hi Matt
 
Amiodarone can be used, although there is small possibility that it can also cause prolonged QT. The problem with the seizures are that people can misinterpret it as severe withdrawals, and may think to use morphine, which can then become fatal.  It is important to give the personnel at the hospital as much a possible information about ibogaine, and to tell everybody that has contact with the patient: "NO OPIATES!"
 
I agree that patients should be monitored by ECG throughout treatment, although I have never done that.  Mia culpa.  I just think the monitor should be on an extension in a different room, because of the constant beeping, which be distractive.
 
Kind regards
 
Charles

On Mon, Jan 19, 2009 at 6:10 PM, Matt Shriver <ibogamail at gmail.com> wrote:


http://www.qtsyndrome.ch/faq.html

After reading this I wondered if what they are calling a "seizure-like attack" in the article about the incident in the Netherlands, was actually a loss of consciousness.  If it is as common as they say it is, I imagine that unfortunately, we may be seeing more deaths.  To answer my own question from my previous post it looks like her corrected QT of 616ms is actually quite high.  

This article also says "It is generally estimated that approximately 10% to 12% of all patients with long QT syndrome show a normal QT-interval on their ECG."  which is a little troubling in terms of exclusion criteria.  They also mention physical exertion and stress as being points at which high QT interval people suddenly die.  I know it is common for the Bwiti to engage in physical exertion (i.e. dancing) while on low doses of iboga, I wonder if there have been incidences in which these people suddenly died without warning.

They also mention beta blockers as a likely treatment. Would anyone who knows about these things care to conjecture what might happen if someone took a beta blocker with ibogaine?

Matt


 -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
(][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
 -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-




-- 
+27 71 687 0068
  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
(][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-



 -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
(][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
 -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-




-- 
+27 71 687 0068
  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
(][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-



      
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20090119/53090500/attachment.html>


More information about the Ibogaine mailing list